# SDR ZW0A0105007

- Difficulty date: July 12, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N923TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49379
- Aircraft time: 37,557 hours, 21,883 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CANTED FORMER CRACKED, LOWER END OF STA 1485, OTBD OF STAIR CUTOUT.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER 53-01 FIG 2.  INSTALLED FASTENERS PER SRM 51-30-5 AND 51-30-2.
